Arab Journal of Mathematical Sciences
Content available at:
Publisher: King Saud University
Arab Journal of Mathematical Sciences is an English language, peer-reviewed scholarly publication in the area of mathematical sciences.
Arab Journal of Mathematical Sciences publishes original papers, clinical studies, reviews and case reports.
Arab Journal of Mathematical Sciences is the official publication of the King Saud University & Saudi Association for Mathematical Sciences and is published by King Saud University in collaboration with Elsevier and is edited by an international group of eminent researchers.
Manuscript submission via online system.
Content available by subscription. Free content available online.
Abstracts available online. Articles available in PDF format.
Current Issue: Volume 17, Issue 2 (July 2011)
Date: 2 August 2011